# SDR IPXA2020091426146

- Difficulty date: August 20, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE END CAP GOUGED AT OUTBOARD OF NR 8 SLAT.  REPAIRED GOUGED END CAP ON RT WING FIXED LEADING EDGE OUTBOARD OF NR 8 SLAT, IAW SRM 57-40-01 REPAIR 16 FIG 201 REV 67 (MAJOR).
